I don't understand your question.
It may have gotten cut off .
Will you please be more specific?
Kimber; Just as Windchime said we all react differently to different medications what I try to do is start them when I have nothing to do the next day because many times that first dose of two can really throw you off. Then normally a few days the worst of the severe side effects are not near as bad. Or at least have someone around you. But normally the Tramadol you well notice faster to help with the pain and the Lyrica takes a bit of time to get in your system. But also when you first start these together you well notice in most cases an increase in the side effects that well normally go away after 3 to 5 days like dry mouth dizziness, really feeling sedated now I'm not saying your going to get all of those as I said earlier we are all different some it hits very hard and others can feel next to nothing so the main thing is to know how they affect you before you go out driving or any hazardous thing. Good luck to you hope these help you many get much relief.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2015 • 9 answers
Updated 23 Aug 2016 • 1 answer
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Updated 3 Feb 2018 • 1 answer
Updated 31 Mar 2018 • 3 answers
Updated 17 Dec 2018 • 1 answer